On the topology generated by preopen sets

D. Andrijević

Matematički Vesnik (1987)

  • Volume: 39, Issue: 100, page 367-376
  • ISSN: 0025-5165

How to cite


D. Andrijević. "On the topology generated by preopen sets." Matematički Vesnik 39.100 (1987): 367-376. <http://eudml.org/doc/259905>.

author = {D. Andrijević},
journal = {Matematički Vesnik},
keywords = {-set; semi-open set; preopen set},
language = {eng},
number = {100},
pages = {367-376},
publisher = {Društvo matematičara Srbije},
title = {On the topology generated by preopen sets},
url = {http://eudml.org/doc/259905},
volume = {39},
year = {1987},

AU - D. Andrijević
TI - On the topology generated by preopen sets
JO - Matematički Vesnik
PY - 1987
PB - Društvo matematičara Srbije
VL - 39
IS - 100
SP - 367
EP - 376
LA - eng
KW - -set; semi-open set; preopen set
UR - http://eudml.org/doc/259905
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.